# SDR IXXA05SMN111S

- Difficulty date: June 27, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing
- Condition: Cracked
- Location: Xrs 74. 869 S-10
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT WING UPPER SKIN CRACKED 1INCH, STA. XRS 74. 869, S-10.  REMOVED EXISTING REPAIR DOUBLERS SRM 51-1-20D PAGE 21. REMOVED DAMAGED AREA IAW SEMAN DWG ED 3981. PERFORMED NDT INSPECTION IAW SPM PART 06-10-01-001. FABRICATED EXTERNAL REPAIR DOUBLER (ALCLAD 7075 T6 0.160”) + (03 EA) FILLER PLUG (ALCLAD 7075 T6) IAW SEMAN DWG ED 3981. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS (INTERNAL PART) IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PAGE 9.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED 3981, SRM 51-1-20D PAGE 9. TORQUED IAW SRM 51-3-1.
